PDA

View Full Version : Prednisone Taper-Ladies Only



BonusMom
06-22-2009, 10:48 AM
I have been totally off of Prednisone for two weeks now. Mysteriously, I have not had a period in two months. Could that be related to the taper/adrenal glands or ???????

And yes, I am absolutely certain that I'm not pregnant :)

Rastagirl
06-22-2009, 02:20 PM
The only time my periods ever got messed up and stopped for awhile was when I was on really high doses of Prednisone, like 60-80 mg., for over 6 months.

I never had the problems on lower doses. What dose were you at right before you went off....and how long were you on the Prednisone? I'm not sure if adrenal insufficiency would cause it.

Wish I could be more help....

:cool2: Lori

BonusMom
06-22-2009, 02:31 PM
I was only on 10 mg. for three (3) months--certainly not a high dose or for a long period of time. I thought it might be perimenopause, which I suppose is possible at 44 y/o, but my first thought was tapering off the Prednisone.

My foot pain has returned with a vengeance-especially the right foot, and fatigue is rearig its ugly head. I've had increasing digestive distress also. Unfortunately, stress doesn't bode well with SLE, does it?

Thanks for responding, Rastagirl!

mountaindreamer
06-22-2009, 06:46 PM
hi bonusmom,

so sorry to read about your foot pain, fatigue, and digestive problems....I am hoping tomorrow is better for you.

BonusMom
06-22-2009, 09:24 PM
Thanks so much, Phyllis. Hope you've recovered from the ablation.

I sure have missed everyone here!

mortifiedat52
06-24-2009, 10:04 AM
Not sure if this is significant, but the day I started taking prednisone for lupus was the first day of my last menstual period. It was in January this year, and I have not had a period since.

I was 51 at the time and had been told I was peri-menopausal.. but even so, to just stop so abruptly as soon as I began steroids seemed a little suspicious to me.